# SDR ASOA20140513060V

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145LR
- Aircraft serial: 145026
- Aircraft time: 33,697 hours, 33,299 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR CUTOUT FWD SHEAR TIE WAS FOUND TO BE CORRODED AT FRAME 65, STRINGERS 15L-16L.  MAINTENANCE R & R THE SHEAR CLIP IAW SRM 53-31-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
